Extensions uniformes des formes linéaires positives
Annales de l'Institut Fourier, Volume 23 (1973) no. 1, p. 75-93

Let M a closed linear subspace of a Banach space V. Conditions are given for the existence of an a1, such that every monotone continuous functional f on M extends to a monotone continuous functional f ˜ on V, with f ˜af. We exhibit a couple (M,V) not possessing this property, though each monotone continuous functional on M extends to a monotone continuous functional f ˜ on V.

Soit M un sous-espace fermé d’un espace de Banach ordonné V ; ce travail propose des conditions nécessaires et suffisantes pour qu’il existe a1, tel que toute forme linéaire f positive et continue sur M admette une extension linéaire f ˜ positive et continue sur V, vérifiant f ˜af. On termine par l’exemple d’un couple (M,V) ne possédant pas la propriété précédente bien que toute forme linéaire positive continue sur M se prolonge en une forme linéaire du même type en V.

@article{AIF_1973__23_1_75_0,
     author = {Fakhoury, Hicham},
     title = {Extensions uniformes des formes lin\'eaires positives},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {23},
     number = {1},
     year = {1973},
     pages = {75-93},
     doi = {10.5802/aif.445},
     zbl = {0243.46025},
     mrnumber = {48 \#11980},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1973__23_1_75_0}
}
Fakhoury, Hicham. Extensions uniformes des formes linéaires positives. Annales de l'Institut Fourier, Volume 23 (1973) no. 1, pp. 75-93. doi : 10.5802/aif.445. http://www.numdam.org/item/AIF_1973__23_1_75_0/

[1] L. Asimow, Well-capped convex cones ; Pacific J. Math. 26, (1968), 421-431. | MR 38 #2568 | Zbl 0167.42102

[2] L. Asimow, Partially ordered Banach spaces and their duals ; à paraître.

[3] L. Asimow, Monotone extensions in ordered Banach spaces and their duals ; à paraître. | Zbl 0267.46005

[4] H. Fakhoury, Structures uniformes faibles sur une classe de cônes et d'ensembles convexes ; Pacific J. Math. Vol 39, 1972, 641-654. | MR 46 #5985 | Zbl 0201.15401

[5] E. Michael and A. Pelczynski, Peaked partition subspaces of C(X) ; Illinois J. Math. 11, (1967), 555-562. | MR 36 #670 | Zbl 0171.10805

[6] J. Lindenstrauss, Extensions of compact operators ; Memoirs of the Amer. Math. Soc. 48, (1964). | MR 31 #3828 | Zbl 0141.12001

[7] I. Namioka, Partially ordred linear vector spaces ; Memoirs of the Amer. Math. Soc. 24, (1957). | MR 20 #1193 | Zbl 0105.08901

[8] M. Rogalski, L'espace des fonctions homogènes sur certains cônes bien coiffés ; Bull. Sci, Math. 95, (1972), 305-325. | MR 46 #7847 | Zbl 0221.46022